# SDR DALA2015051203205

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 48,401 hours, 19,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LAST ROW OF SEAT MOUNTED EMERGENCY LIGHTS MISSING BULBS AND LENS. MAINTENANCE REPLACED LENS AND BULBS IAW AMM 33-51. OPS CHECKED OK.
